# SDR V0XR20120912J0095

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 19,092 hours, 13,331 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Zone 200
- Part time: 19,092 hours, 13,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 3 LT MAIN PASSENGER DOOR IS CRACKED.  REPAIRED LINTEL STR. 3 LT MAIN PASSENGER DOOR AS REQUIRED IAW SB670BA-53-040, REO 670-53-21-493, REV C, AND RIL 2883 REV A, NDT COMPLIED WITH.
